# SDR VNAA0208003

- Difficulty date: August 1, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Aircraft time: 18,662 hours, 16,588 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Probe
- Part number: 311694201
- Part serial: MM1234
- Condition: Failed
- Location: Lt Engine
- Part time: 13,846 hours, 12,543 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE CREW EXPERIENCED A LEFT HAND ENGINE TORQUE INDICATION THAT WAS READING ERRATIC AND RETURNED TO TYS.  THE AIRCRAFT WAS FERRIED TO DAY.  MAINTENANCE THEN INSPECTED AND REPLACED THE LEFT HAND TORQUE PROBE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 77-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
